Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Spotted with clots. Why did I severely bleed with stomach cramps later?

I hadn t had a period sense march this year, but i did spot for 2-3 days every month. I had major clots one day every month. I went to a doctor on friday because i believed i was going through a false pregnancy . She poked and prodded, the next day I woke up with severe cramps , and was practically gushing blood . After 2 hrs i had to remove both pads. It died down in 6 hrs. That was on saturday. Today i went to the bathroom, and i had been barely spotting, but when i wiped it was bright in color, gooey, and had a very strong disgusting odor. I do not use tampons, they scare me. Then an hour later i felt almost like a pinch like burning sensation. It kind of itched too. What could be wrong?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Brittany,

Your symptoms indicate that you had been suffering from secondary amenorrhoea. It is a condition when a person does not have menstruation since 3-6 months. The most common cause is anaemia and pregnancy for both primary and secondary amenorrhoea. You should have consulted a doctor or had a pregnancy test done. Now since you are already bleeding pregnancy is ruled out, but it is important for you to get examined per vaginally by a gynecologist. Some investigations may be needed to manage the bleeding.

Other causes of secondary amenorrhoea are ovary, hypothalmus, pituitary, thyroid or hormonal dysfunctions. Visit a gynecologist to examine and investigate your general condition before coming to the diagnosis.

The itch or burning sensation can be because of UTI, do not worry take care of your cleanliness and hygiene. You may have to get urine test ( R/E and C/S done) before your doctors prescribes medicines. It will get fine. Enjoy good health, take care.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor